Order Article Reprints
Journal: Axioms, 2023
Volume: 12
Number: 433
Article:
Second Hankel Determinant for a New Subclass of Bi-Univalent Functions Related to the Hohlov Operator
Authors:
by
Likai Liu, Jie Zhai and Jin-Lin Liu
Link:
https://www.mdpi.com/2075-1680/12/5/433
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.